# SDR DXTA200702726

- Difficulty date: December 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 6,803 hours, 5,436 cycles
- Engine: Pwa PW545A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120071
- Part serial: 1181
- Condition: Bypassing
- Location: Te Flaps
- Part time: 6,803 hours, 5,436 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. ON POST FLT DISCOVERED LEFT FLAP EXTENDED ABOUT ONE INCH & RT FLAP FULLY RETRACTED FLUSH WITH THE FLAP HANDLE IN THE FULL UP POSITION. ' HYD PRESS' AMBER ANNUNCIATOR REMAINED ILLUMINATED IN FLT AFTER FLAP RETRACTION. PERFORMED 'HYD PRESS' ABNORMAL CHECKLIST. REPLACED LT FLAP ACTUATOR, WITH NEW. OPS AND LEAK CHECK GOOD. DONE IN REF. TO CE-560XL MM 27-51-04.
